# SDR 99ZZZX1657

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N194AC
- Make and model: Skrsky S64E
- Aircraft serial: 64017
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 64M57685936
- Condition: Cracked
- Location: Main Rotor
- Part time: 6,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE REMOVED FROM AIRCRAFT DUE TO BIM INDICATION.  ALL CRACKS WERE LOCATED ON BOTTOM SIDE OF THE BLADE.  SB-64E-62-10-01, WHICH ULTRASONICALLY INSPECTS THE TWO MOST OUTBOARD BOLT HOLES ON THE TOP AND BOTTOM SIDE, WAS C/W 39.8 HOURS PRIOR TO REMOVAL OF THE BLADE FOR BIM INDICATION.  NO DEFECTS WERE NOTED.
